# SDR SWAA2024031451294

- Difficulty date: February 11, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-767 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727 TO BS 767 AT RBL 21 AND WL 155.5 AT AFT CARGO COMPARTMENT 2024-121569<[01] ULTRASONIC EQUIPMENT USED P/N: 35DL; S/N: 091419910; DUE DATE: 13-MAR-24;[02] REPLACED SUPPORT ZEE LOC LOC BS 727 TO BS 767 AT RBL 21 AND WL 155.5 AT AFT CARGO COMPARTMENT IAW 737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG:146A7500 SHEET:85 REV:A SEE INDIVIDUAL SIGNOFF BELOW;[03] CORRECTIVE ACTION CERTIFIED
